# SDR ASAA2023031542415

- Difficulty date: March 15, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 32,328 hours, 10,274 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880585
- Part serial: J19410627
- Condition: Faulty
- Location: Apu
- Part time: 3,573 hours, 4,708 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING START ATTEMPT OF APU, THE FAULT LIGHT ILLUMINATED. GROUNDED - YES. REMOVED AND REPLACED IGNITION EXCITER BOX AND IGNITER PLUG LEAD ON APU WITH REF B737-900 AMM 49-41-31, AND AMM 49-41-52.
